MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; WHEELCHAIR, POWERED

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; WHEELCHAIR, POWERED
Model Number JAZZY ELITE HD
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 07/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
 
Event or Problem Description
The consumer was at home utilizing his unit when he alleges the front safety wheel allegedly fell off allegedly causing chair to tip forward.Consumer allegedly fell out of the chair to the floor hitting his leg sustaining a laceration.Lincare did not tell pride tech service of this incident.

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
WHEELCHAIR, POWERED
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea 18642
Manufacturer (Section G)
N/A
n/a
n/a
n/a
Manufacturer Contact
kelly livingston
401 york avenue
duryea 18642
MDR Report Key19827027
Report Number2530130-2024-00509
Device Sequence Number8709526
Product Code ITI
UDI-Device Identifier00606509100113
UDI-Public00606509100113
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112815
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberJAZZY ELITE HD
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2024
Initial Report FDA Received Date07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale